MathSciNet Relay Station
MathSciNet bibliographic data
MR1487632 (99f:53067) 53C42
Toth, Gabor Universal constraints on the range of eigenmaps and spherical minimal immersions. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1423–1443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement